# SDR AMTA200301099

- Difficulty date: August 12, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD FRAME, CORRODED BETWEEN STRINGER 33 AND STRINGER 39 AT FS 1809 APB.  FRAME WAS REPAIRED PER SRM 53-11-00 FIG 848 REF M-12 1342M-12A 10591 ITEMS 5 AND 6 AT FS 1809 FROM STRINGER 40 TO BETWEEN STRINGER 24 AND 25, REF M-12A FOR OTHER SIGN-OFFS.  (M)
